# SDR DU4R2006411

- Difficulty date: April 24, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 996 S23-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT CABIN FLOOR STRUCTURE RBL 65 BS 996.  FABRICATED AND INSTALLED REPAIR STIFFENER 3-3/4" BY 3-7/8" FROM 7075-T6 .090" IAW B757 SRM 53-40-13, 51-40-02 PG, 6, 7, AND 51-20-01.
